AMS eContent Search Results
Matches for: msc=(46L40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 87 found      Go to page: 1 2 3

[1] Toshihiko Masuda and Reiji Tomatsu. Actions of groups and quantum groups on amenable factors. Sugaku Expositions 30 (2017) 111-136.
Abstract, references, and article information   
View Article: PDF

[2] Antonio M. Peralta and Hermann Pfitzner. Weak Banach-Saks property and Koml\'os' theorem for preduals of JBW$^*$-triples. Proc. Amer. Math. Soc. 144 (2016) 4723-4731.
Abstract, references, and article information   
View Article: PDF

[3] Ilijas Farah and Ilan Hirshberg. The Calkin algebra is not countably homogeneous. Proc. Amer. Math. Soc. 144 (2016) 5351-5357.
Abstract, references, and article information   
View Article: PDF

[4] Shavkat Ayupov, Karimbergen Kudaybergenov and Antonio M. Peralta. A survey on local and 2-local derivations on C$^*$- and von Neuman algebras. Contemporary Mathematics 672 (2016) 73-126.
Book volume table of contents   
View Article: PDF

[5] Steven Deprez. Explicit examples of equivalence relations and II$_1$ factors with prescribed fundamental group and outer automorphism group. Trans. Amer. Math. Soc. 367 (2015) 6837-6876.
Abstract, references, and article information   
View Article: PDF

[6] Norio Nawata. Finite group actions on certain stably projectionless C$^*$-algebras with the Rohlin property. Trans. Amer. Math. Soc. 368 (2016) 471-493.
Abstract, references, and article information   
View Article: PDF

[7] N. Christopher Phillips. Finite cyclic group actions with the tracial Rokhlin property. Trans. Amer. Math. Soc. 367 (2015) 5271-5300.
Abstract, references, and article information   
View Article: PDF

[8] Frédéric Latrémolière and Judith A. Packer. Explicit construction of equivalence bimodules between noncommutative solenoids. Contemporary Mathematics 650 (2015) 111-140.
Book volume table of contents   
View Article: PDF

[9] Norio Nawata. A note on trace scaling actions and fundamental groups of C$^*$-algebras. Proc. Amer. Math. Soc. 142 (2014) 3903-3908.
Abstract, references, and article information   
View Article: PDF

[10] Cornel Pasnicu and N. Christopher Phillips. Permanence properties for crossed products and fixed point algebras of finite groups. Trans. Amer. Math. Soc. 366 (2014) 4625-4648.
Abstract, references, and article information   
View Article: PDF

[11] Samuel Coskey and Ilijas Farah. Automorphisms of corona algebras, and group cohomology. Trans. Amer. Math. Soc. 366 (2014) 3611-3630.
Abstract, references, and article information   
View Article: PDF

[12] Frédéric Latrémolière and Judith A. Packer. Noncommutative solenoids and their projective modules. Contemporary Mathematics 603 (2013) 35-53.
Book volume table of contents   
View Article: PDF

[13] Ilwoo Cho and Palle E. T. Jorgensen. Krein-Space Operators Induced by Dirichlet Characters. Contemporary Mathematics 603 (2013) 3-33.
Book volume table of contents   
View Article: PDF

[14] Roberto Conti and Wojciech Szymański. Labeled trees and localized automorphisms of the Cuntz algebras. Trans. Amer. Math. Soc. 363 (2011) 5847-5870. MR 2817412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Sorin Popa. On spectral gap rigidity and Connes invariant $\chi(M)$. Proc. Amer. Math. Soc. 138 (2010) 3531-3539. MR 2661553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Rui Okayasu. Entropy for $C^*$-algebras with tracial rank zero. Proc. Amer. Math. Soc. 138 (2010) 3609-3621. MR 2661560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Igor V. Nikolaev. Noncommutative geometry of algebraic curves. Proc. Amer. Math. Soc. 137 (2009) 3283-3290. MR 2515397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Volkmar Liebscher. Random sets and invariants for (type II) continuous tensor product systems of Hilbert spaces. Memoirs of the AMS 199 (2009) MR 2507929.
Book volume table of contents   

[19] William Arveson and Dennis Courtney. Lifting endomorphisms to automorphisms. Proc. Amer. Math. Soc. 136 (2008) 2073-2079. MR 2383513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Xiaochun Fang. The real rank zero property of crossed product. Proc. Amer. Math. Soc. 134 (2006) 3015-3024. MR 2231627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Marie Choda. Entropy for automorphisms of free groups. Proc. Amer. Math. Soc. 134 (2006) 2905-2911. MR 2231614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alex Kumjian and Jean Renault. KMS states on C*-algebras associated to expansive maps. Proc. Amer. Math. Soc. 134 (2006) 2067-2078. MR 2215776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Eui-Chai Jeong. Linear functionals on the Cuntz algebra. Proc. Amer. Math. Soc. 134 (2006) 99-104. MR 2170548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yasuhide Miura. Decomposition of an order isomorphism between matrix-ordered Hilbert spaces. Proc. Amer. Math. Soc. 132 (2004) 1973-1977. MR 2053968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Anne Louise Svendsen. Automorphisms of subfactors from commuting squares. Trans. Amer. Math. Soc. 356 (2004) 2515-2543. MR 2048528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Remus Floricel. A note on cocycle-conjugate endomorphisms of von Neumann algebras. Proc. Amer. Math. Soc. 132 (2004) 2013-2018. MR 2053973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Chun-Gil Park. On an approximate automorphism on a $C^{*}$-algebra. Proc. Amer. Math. Soc. 132 (2004) 1739-1745. MR 2051135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Masaki Izumi and Hideki Kosaki. Kac algebras arising from composition of subfactors: general theory and classification. Memoirs of the AMS 158 (2002) MR 1903399.
Book volume table of contents   

[29] Tomoyoshi Ohwada, Guoxing Ji and Kichi-Suke Saito. Invariant subspaces and representations of certain von Neumann algebras. Proc. Amer. Math. Soc. 129 (2001) 3501-3510. MR 1715970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Yasuhide Miura and Kiminao Nishiyama. Complete orthogonal decomposition homomorphisms between matrix ordered Hilbert spaces. Proc. Amer. Math. Soc. 129 (2001) 1137-1141. MR 1814150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 87 found      Go to page: 1 2 3